Следене
Serge Troubetzkoy
Serge Troubetzkoy
Потвърден имейл адрес: univ-amu.fr - Начална страница
Заглавие
Позовавания
Позовавания
Година
Recurrence, dimensions, and Lyapunov exponents
B Saussol, S Troubetzkoy, S Vaienti
Journal of statistical physics 106 (3), 623-634, 2002
1302002
Recurrence properties of Lorentz lattice gas cellular automata
LA Bunimovich, SE Troubetzkoy
Journal of Statistical Physics 67, 289-302, 1992
871992
A method for quantification of absolute amounts of nucleic acids by (RT)–PCR and a new mathematical model for data analysis
HL Vu, S Troubetzkoy, HH Nguyen, MW Russell, J Mestecky
Nucleic Acids Research 28 (7), e18-e18, 2000
832000
Periodic billiard orbits are dense in rational polygons
M Boshernitzan, G Galperin, T Krüger, S Troubetzkoy
Transactions of the American Mathematical Society 350 (9), 3523-3536, 1998
761998
Return time statistics via inducing
H Bruin, B Saussol, S Troubetzkoy, S Vaienti
Ergodic theory and dynamical systems 23 (4), 991-1013, 2003
742003
Local instability of orbits in polygonal and polyhedral billiards
G Galperin, T Krüger, S Troubetzkoy
Communications in mathematical physics 169, 463-473, 1995
741995
Further travels with my ant
D Gale, J Propp, S Sutherland, S Troubetzkoy, D Gale, S Sutherl, ...
711995
The Ehrenfest wind-tree model: periodic directions, recurrence, diffusion
P Hubert, S Lelievre, S Troubetzkoy
Journal für die reine und angewandte Mathematik (Crelles Journal) 2011 (656 …, 2011
692011
Conditionally invariant measures for Anosov maps with small holes
N Chernov, R Markarian, S Troubetzkoy
Ergodic Theory and Dynamical Systems 18 (5), 1049-1073, 1998
671998
A multifractal mass transference principle for Gibbs measures with applications to dynamical Diophantine approximation
AH Fan, J Schmeling, S Troubetzkoy
arXiv preprint arXiv:0705.4203, 2007
63*2007
Invariant measures for Anosov maps with small holes
N Chernov, R Markarian, S Troubetzkoy
Ergodic Theory and Dynamical Systems 20 (4), 1007-1044, 2000
512000
Dimension and invertibility of hyperbolic endomorphisms with singularities
J Schmeling, S Troubetzkoy
Ergodic Theory and Dynamical Systems 18 (5), 1257-1282, 1998
511998
The Gauss map on a class of interval translation mappings
H Bruin, S Troubetzkoy
Israel journal of mathematics 137 (1), 125-148, 2003
502003
Directional flows and strong recurrence for polygonal billiards
E Gutkin, S Troubetzkoy
Pitman Research Notes in Mathematics Series, 21-45, 1996
431996
Inhomogeneous Diophantine approximation and angular recurrence for polygonal billiards
S Troubetzkoy, J Schmeling
Sbornik: Mathematics 194 (2), 295, 2007
41*2007
Complexity and growth for polygonal billiards
J Cassaigne, P Hubert, S Troubetzkoy
Annales de l'institut Fourier 52 (3), 835-847, 2002
412002
Acceleration of bouncing balls in external fields
T Kruger, LD Pustyl'nikov, SE Troubetzkoy
Nonlinearity 8 (3), 397, 1995
401995
Markov partitions and shadowing for non-uniformly hyperbolic systems with singularities
T Krüger, S Troubetzkoy
Ergodic Theory and Dynamical Systems 12 (3), 487-508, 1992
401992
Rotators, periodicity, and absence of diffusion in cyclic cellular automata
LA Bunimovich, SE Troubetzkoy
Journal of statistical physics 74, 1-10, 1994
371994
Topological and symbolic dynamics for hyperbolic systems with holes
S Bundfuss, T Krüger, S Troubetzkoy
Ergodic Theory and Dynamical Systems 31 (05), 1305-1323, 2011
312011
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20